# SDR C2XA10SH431

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 23,137 hours, 12,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION AT NUT PLATED AREA FRAME 65 STRIKER PLATE.  MAINTENANCE REPAIRED FRAME 65 AT STRIKER PLATE IAW EC5310-01505.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
